# SDR N6WA2025012702

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10026
- Aircraft time: 46,396 hours, 36,651 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0362
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAUTION STEERING INOP DURING CLIMB AT FL 100. REPLACED NLG STEERING MANIFOLD IAW CRJ AMM 32-51-50.
